RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 6, Pages 819–831 (Mi mz9384)  

This article is cited in 1 scientific paper (total in 1 paper)

$2$-Chebyshev Subspaces in the Spaces $L_1$ and $C$

P. A. Borodin

M. V. Lomonosov Moscow State University

Abstract: The $2$-uniqueness subspaces and the finite-dimensional $2$-Chebyshev subspaces of the space $C$ of functions continuous on a Hausdorff compact set and of the space $L_1$ of functions Lebesgue integrable on a set of $\sigma$-finite measure are described. These descriptions are analogs of the well-known Haar and Phelps theorems for ordinary Chebyshev subspaces.

Keywords: Banach space, Hilbert space, $2$-Chebyshev subspace, $2$-uniqueness subspace, $2$-existence subspace, the space $L_1$ of Lebesgue integrable functions

DOI: https://doi.org/10.4213/mzm9384

Full text: PDF file (516 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:6, 770–781

Bibliographic databases:

UDC: 517.982.256
Received: 29.09.2010
Revised: 12.12.2010

Citation: P. A. Borodin, “$2$-Chebyshev Subspaces in the Spaces $L_1$ and $C$”, Mat. Zametki, 91:6 (2012), 819–831; Math. Notes, 91:6 (2012), 770–781

Citation in format AMSBIB
\Bibitem{Bor12}
\by P.~A.~Borodin
\paper $2$-Chebyshev Subspaces in the Spaces~$L_1$ and~$C$
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 6
\pages 819--831
\mathnet{http://mi.mathnet.ru/mz9384}
\crossref{https://doi.org/10.4213/mzm9384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201519}
\elib{https://elibrary.ru/item.asp?id=20731548}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 6
\pages 770--781
\crossref{https://doi.org/10.1134/S0001434612050239}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305984400023}
\elib{https://elibrary.ru/item.asp?id=24952889}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864197271}


Linking options:
  • http://mi.mathnet.ru/eng/mz9384
  • https://doi.org/10.4213/mzm9384
  • http://mi.mathnet.ru/eng/mz/v91/i6/p819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Namboodiri M.N.N., Pramod S., Vijayarajan A.K., “Cebysev Subspaces of $C^*$-Algebras - a Survey”, Operator Algebras and Mathematical Physics, Operator Theory Advances and Applications, 247, eds. Bhattacharyya T., Dritschel M., Birkhauser Verlag Ag, 2015, 101–121  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:560
    Full text:96
    References:42
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020